# SDR CALA2008122301163

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 62,249 hours, 31,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L, STATION 727E - 718 OUTER SKIN HAS 1 INCH CRACK.  REPAIRED CRACK IN OUTER SKIN STRINGER 24L STATION 727 - 718 PER B737 SRM 53-00-01 FIG 201.  TOTAL WEIGHT OF REPAIR, 9.84LBS FOR WEIGHT AND BALANCE CALCULATION.
